# SDR 6PMR202009080374

- Difficulty date: July 27, 2020
- Submitted: September 9, 2020
- Operation: General aviation
- Filed by: Pemco World Air Services Inc, repair station 6PMR677B
- Aircraft: N753CX
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26152
- Aircraft time: 64,104 hours, 24,834 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Zone 100
- Part time: 64,104 hours, 24,834 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRBORNE/PEMCO NON-ROUTINE 2867N589 DISCREPANCY: RMWW VERTICAL WEB AT BL0 HAS CORROSION AT STA 1090 RUNNING UNDER CONNECTOR RACK.  CORRECTIVE ACTION: REPAIRED RT W/W VERTICAL WEB AT STA 1080 AND STA 11000 AT WL 160.00 (LOCATION NR 15), IAW 20366-8 REV A.
